# SDR SWAA2012091707672

- Difficulty date: August 8, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 663, STR 3R.  REPAIRED FRAME PER ER AND EA.
